MAUDE Adverse Event Report: SYNCHRONIS MEDICAL REGARD; PAD DEFIB RADIOTRNSPT ADLT PED W PHYSIO

SYNCHRONIS MEDICAL REGARD; PAD DEFIB RADIOTRNSPT ADLT PED W PHYSIO
Model Number 335561REG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The adhesive on this pad is very loose.When the team is doing chest compressions on the coding patient, the pads pop off.The team had to stop compressions and re stick the pad onto the patient to analyze the rhythm.We have had 3 instances so far, where the new defibrilator pads come off the patient's chest while we are doing chest compressions.(b)(4).

Brand Name
REGARD
Common Device Name
PAD DEFIB RADIOTRNSPT ADLT PED W PHYSIO
Manufacturer (Section D)
SYNCHRONIS MEDICAL
4401 varsity drive suite d
ann arbor, mi
MDR Report Key9996209
Report Number3004513970-2020-00001
Device Sequence Number11399448
Product Code MKJ
UDI-Device Identifier20326053106013
UDI-Public20326053106013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number335561REG
Device Catalogue Number335561REG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1